Cholesterol Support

Liver pain

I was taken off simvastatin last December because of pain in my liver. NHS scans etc.,all clear but Tests showed the enzyme level in liver to be 97, then, 76, 54, and recently 43. So, 6 weeks ago, my doctor put me back onto statins as colesterol was 6.9 (Atorvastatin.) After two weeks I was getting leg cramps in bed, but carried on taking them and last week the liver pain returned. Doctor suggested taking tablet every other day, but now writing this at 3am as couldn't sleep as a bit painful. Will stop taking ( his suggestion) and book blood test. Any comments please..if this happened to you, how were you then treated? Thanks.

5 Replies
oldestnewest

When i was told to take them, I used to get bad pains up my leg when going upstairs, if i picked my little dog up to put him in the back of the car my bicep would strain, so i refused to take them. Thats 3 years ago my cholesterol is 5.1 and no pains

Doctors you can shove your pills, but thats just for me. Some people may need them

1 like
Reply

Statins are poisonous for your liver and kidney. Why you are taking statind, what are your lipid numbers?

1 like
Reply

Thanks...I don't know lipids but will ask and write them down next time I go to docs. My colesterol is 6.9.

Jan

Reply

You should not take any statins instead take the following vitamins:-

1. Vitamin C 1000 mg twice daily

2. Vitamin B-3 (As Nicotinamide) 500 mg thrice daily

3. B-50 twicr daily

Vitamin B-3 may give you hot flush for a week or so.

1 like
Reply

Is all these vitamins safe for a diabetic. Vitamin C 1000 mg will increase blood sugar levels. I have tested after one hour it's 190 mg/dl.

Any suggestions

Reply

You may also like...